# SDR AALA202507091720

- Difficulty date: June 29, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 17,409 hours, 4,601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CUN DUE TO THE FLIGHT CREW REPORTING AN AFT CARGO DOOR OPEN INDICATION ON INITAL CLIMB OUT. THE AIRCRAFT LANDED SAFELY AT CUN WHERE IT TAXIED TO THE GATE UNDER ITS OWN TAXI,   MAINTENANCE REPLACED AFT CARGO DOOR PROXIMITY SWITCH 32WV AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-12.
